Tightness property of a symmetric Markov process and the uniform large deviation principle

Masayoshi Takeda

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Previously, we considered a large deviation for occupation measures of a symmetric Markov processes under the condition that its resolvent possesses a kind of tightness property. In this paper, we prove that if the Markov process is conservative, then the tightness property implies the uniform hyper-exponential recurrence, which leads us to the uniform large deviation principle.

Original languageEnglish
Pages (from-to)4371-4383
Number of pages13
JournalProceedings of the American Mathematical Society
Volume141
Issue number12
DOIs
Publication statusPublished - 2013 Oct 4

Keywords

  • Dirichlet form
  • Large deviation
  • Symmetric markov process

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Tightness property of a symmetric Markov process and the uniform large deviation principle'. Together they form a unique fingerprint.

  • Cite this